# SDR YENA20101013139

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 30,470 hours, 10,744 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Servo
- Part number: 31075440
- Part serial: 8390
- Condition: Vibration
- Part time: 30,477 hours, 10,744 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 314 FLL-IAD, AIR RETURN TO FLL, ON CLIMBOUT INCREASING THROUGH 290 KTS, EXCESSIVE VIBRATION WAS NOTED IN THE TAIL OF THE AIRCRAFT.  AIRCRAFT VIB SURVEY SHOWED ELEVATORS AS SOURCE.  ACCOMPLISHED TSM 27-34-00 AND FOUND RT INBOARD YELLOW ACTR AT 8.16 MM - OUT OF LIMITS.  RT OUTBOARD ACTR AT 6 MM.  LT INBOARD GREEN ACTR AT 6MM AND LT OUTBOARD BLUE ACTR AT 2.39 MM.  REMOVED AND REPLACED RT INBOARD YELLOW SERVO CTL ACTR PER AMM 27-34-51, OPS CHECK GOOD.
